Barton, C.H. and Sudbery, A. (2003) Magic squares and matrix models of Lie algebras. Advances in Mathematics, 180 (2). pp. 596-647. ISSN 0001-8708Full text not available from this repository.
This paper is concerned with the description of exceptional simple Lie algebras as octonionic analogues of the classical matrix Lie algebras. We review the Tits–Freudenthal construction of the magic square, which includes the exceptional Lie algebras as the octonionic case of a construction in terms of a Jordan algebra of hermitian 3×3 matrices (Tits) or various plane and other geometries (Freudenthal).
|Academic Units:||The University of York > Mathematics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||13 Aug 2009 10:44|
|Last Modified:||13 Aug 2009 10:44|
Actions (login required)